# SDR SWAA080495

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 42,113 hours, 35,400 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED EMERGENCY.  APU FIRE WARNING INFLIGHT, FIRE BOTTLE DISCHARGED.  REMOVED AND REPLACED APU LOWER FIRE DETECTOR LOOP PER MM.
